login signup
UPCOMING LIVE (5) TV EVENTS (23) TECHTIPS (12) SCIENCECASTS (16) EXPERT OPINIONS (3) DEEPDIVES (3) BROADCASTS (33)
Partners About Pricing
Elbow 2021
07 - 09 Oct 2021
Event details

Elbow 2021 will take place from 7 – 9 October 2021 as a hybrid event: The on-site seminars and cadaver labs – carried out at the Kurhaus Kolonnaden Wiesbaden, Germany – are complemented by interactive online sessions in a unique TV setting live from the conference hall.

We have secured the contribution of a high-calibre international faculty and invite you all to join us either in person or virtually for this one-of-a-kind event.

For more details, please visit the hybrid conference website: www.elbow2021.de

Live Certification:
The live broadcast has been submitted for accreditation to the German Medical Association with up to 15 CME credits (Day 1 = 3 CME credits | Day 2 = 6 CME credits | Day 3 = 6 CME credits). Please note that certification can only be granted based on actual live participation. Prerequisite is the digital proof of daily attendance which will be automatically recorded through the Winglet platform. The certificates will be sent out via email by Intercongress in the week after the live broadcast. 

Post-Live Certification:
The online training has been submitted for accreditation to the German Medical Association. The certification period starts on 14 October 2021 (1 week after the live event). From that date onwards, you will be able to complete the CME quiz flexibly within 12 months and earn 6 CME credits. The event has received the patronages of AGA, DVSE and ESSKA. You will find detailed information under the section "Factsheets" in our live center.

AGA Curriculum:
Participants of the AGA Curriculum can additionally earn up to 4 theory hours in the module 14. Prerequisite for the certification is the digital proof of attendance (automatically recorded through the Winglet platform) as well as the successful completion of the CME quiz.

DVSE Curriculum:
Participants of the DVSE Curriculum can additionally earn 8.75 theory hours in the modules 5, 6, 7, 8 and 9. Prerequisite for the certification is the digital proof of attendance (automatically recorded through the Winglet platform) as well as the successful completion of the CME quiz.

SECEC/ESSSE Shoulder and Elbow Curriculum:
Participants of the SECEC/ESSSE Curriculum can additionally earn 18 theory hours in the modules B.3.1, B.3.2 and B.3.3. Prerequisite for the certification is the digital proof of attendance (automatically recorded through the Winglet platform) as well as the successful completion of the CME quiz.

I will learn to
  • Understand basic principles about epicondylitis, annular ligament snapping, snapping triceps and their treatment
  • Discuss non-surgical and surgical therapy after elbow dislocation
  • Gain insights into current trends in sports traumatology of the elbow like distal biceps-/triceps repair, Pitcher’s elbow and osteochondral lesions
  • Analyze concomitant pathologies by using different diagnostic tools in order to choose best treatment for elbow instability
  • Compare different surgical techniques for elbow instability
  • Understand indication, technique and outcome of joint replacement in detail
Scientific Chairs
Professor
Stefan Greiner, M.D.

Specialist in Orthopedics and Trauma Surgery

Member Program Committee European Society for Surgery of the Shoulder and the Elbow (SECEC)

Partner Sporthopaedicum Regensburg & Straubing, Germany

More details

Christian Gerhardt, M.D.

Specialist in Orthopedics and Trauma Surgery

Chief Attending Clinic for Trauma and Hand Surgery, ViDia Clinics Karlsruhe, Germany

More details

Kathi Thiele, M.D.

Specialist in Orthopedics and Trauma Surgery

Attending Section Shoulder and Elbow Surgery, Charité - University Medicine Berlin, Germany

More details
Agenda
DAY 1
Times are indicated in CET (Central European Time, UTC+1)
WELCOME
17:00 | Tendon + Nerve Pathology
Moderation: Blonna, Burkhart
1
Epicondylitis – therapy strategies? | Thiele
11 min
2
Arthroscopic debridement or extensor refixation – two controversial treatment options? | Burkhart
11 min
3
Annular ligament snapping | Schmidt-Horlohé
11 min
4
Snapping triceps – is it real? | Weber
11 min
5
Round Table: Nerve entrapment syndromes around the elbow | Blonna, Mader, Mühldorfer-Fodor
11 min
18:00 | Informal Discussion: Meet the Experts
18:20 | BREAK
20 min
18:40 | Elbow Instability I (Basis)
Moderation: Schoch, Siebenlist
6
Ligamentous elbow dislocation – what is evidential? | Schoch
8 min
7
Simple elbow dislocation: why I did not operate this patient? | El-Zayat
11 min
8
Simple elbow dislocation: why I believe surgery is necessary? | Siebenlist
11 min
9
Return to sports: how do we know? Following non-surgical and surgical therapy | Kasten
8 min
10
Discussion
22 min
20:10 | BREAK
40 min
20:20 | Sports Trauma
Moderation: Hollinger, Siebenlist
11
Distal Biceps-Repair – anatomical pitfalls and arthroscopic options | van Riet
10 min
12
Distal Triceps-Repair – how to fix it | Moro
10 min
13
Valgus Extension Overload (Pitcher´s Elbow) | Siebenlist
10 min
14
Osteochondral lesions – treatment possibilities | Hollinger
10 min
15
Discussion
10 min
21:10 | End of Day 1
GET CERTIFIED (INDIVIDUAL)
45 min
Day 2
Times are indicated in CET (Central European Time, UTC+1)
08:00 | Seminar
1
Clinical examination of the elbow | Hollinger
18 min
2
Radiological evaluation of the elbow (x-Ray, MRI, CT scan) | Thiele
18 min
3
Ultrasound of the elbow – how do we do it? | Lenich
18 min
4
Set up of an elbow arthroscopy | Weber
18 min
5
Surgical anatomy and arthroscopical diagnostic round | Ellwein
18 min
6
Elbow arthroscopy – what´s possible | Schmidt-Horlohé
15 min
12:00 | Lab Demonstration
7
Medial ligament stabilization – step by step | Schoch
15 min
8
Lateral ligament stabilization – step by step | Greiner
15 min
14:30 | LUNCH BREAK
90 min
16:00 | Elbow Instability II (Complex)
Moderation: Greiner, Blonna
9
How I diagnose elbow instability? | Blonna
9 min
10
Medial Instability – always ligament reconstruction? | Steinmann
9 min
11
How I treat a chronic PLRI? | Greiner
9 min
12
Unstable and arthritic elbow – what can I do? | Moro
9 min
13
Bilateral Instability – Same but different | van Riet
9 min
14
Discussion
15 min
17:15 | BREAK
25 min
17:40 | Elbow Fractures
Moderation: Lenich, Wegmann
15
Radial head fracture – where do we stand? | Lenich
12 min
16
Fracture of the coronoid and the radial head – when does terrible begin? | Wegmann
12 min
17
Distal humerus fracture – the key for a good reduction! | Ellwein
12 min
18
Proximal trans-ulnar fracture-subluxations – key to a successful treatment | O’Driscoll
12 min
19
Capitellum Fracture – Everything You Need To Know | Ellwein
12 min
18:40 | Informal Discussion: Meet the Experts
19:00 | BREAK
20 min
19:20 | Joint Preserving Procedures
Moderation: Gerhardt, Thiele
20
Joint preservation in osteoarthritis | Gerhardt
10 min
21
Osteocapsular arthroplasty – safety strategy | O´Driscoll
10 min
22
Anconeus interposition arthroplastic – how can this work? | Glanzmann
10 min
23
Radial head resection or shortening of the radius? | Müller
10 min
24
Coronoid insuffiency – how can we solve this problem | Steinmann
10 min
20:10 | End of Day 2
GET CERTIFIED (INDIVIDUAL)
45 min
Day 3
Times are indicated in CET (Central European Time, UTC+1)
08:30 | Posttraumatic Pathologies
Moderation: Hackl, Mader
1
Fracture sequelae of the radial head – treatment options | Hackl
10 min
2
How to deal with chronic forearm instability | Watts
10 min
3
Pseudarthrosis of the condyles – what to do? | Mader
10 min
4
Correction osteotomy of the distal humerus | Seybold
10 min
5
Round Table: How to plan an osteotomy in fracture sequelae of the elbow – a case presentation | Hackl, Mader, Seybold, Watts
20 min
9:30 | Informal Discussion: Meet the Experts
9:50 | BREAK
20 min
10:10 | Joint Replacing Possibilities
Moderation: Müller, Olsen
6
Radial Head Arthroplasty – how to make it work | Burkhart
10 min
7
Radiocapitellar Arthroplasty- considerations and results | Eygendaal
10 min
8
Hemiarthroplasty of the elbow – who is the best candidat? | Olsen
10 min
9
Lessons learned – total elbow arthroplasty – Pearls and Pitfalls | Müller
10 min
10
Discussion
10 min
11:00 | BREAK
30 min
11:30 | Seminar
11
Radial elbow exposure: comparison of different approaches | Blonna
10 min
12
Medial elbow exposure: an anatomic comparison of different approaches | Siebenlist
10 min
13
Triceps-On or Triceps off approach | Olsen
10 min
13:30 | Lunch Break
30 min
14:00 | Seminar
14
Step by step: How do I plan an osteotomy in a distal humerus? | Seybold
10 min
15
Bony landmarks for the correct implantation of a radial arthroplasty | van Riet
10 min
16
Bony landmarks for the correct implantation of an elbow arthroplasty | Watts
10 min
14:30 | End of Day 3
GET CERTIFIED (INDIVIDUAL)
45 min
Event Partners
Become our partner and be a pioneer in online medical education.
250,00 €
get ticket
Already have a ticket? Log in here and open the event.
Don't have an account?
Don't have an account